MathSciNet Relay Station
MathSciNet bibliographic data
MR965755 (89i:34057) 34C25 (35J60 58E05 58F22)
Rabinowitz, Paul H. On a class of functionals invariant under a ${\bf Z}\sp n$ action. Trans. Amer. Math. Soc. 310 (1988), no. 1, 303–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement